Sharon Osbourne says Ozzy doesn’t like her big weight loss from Ozempic
| Last updated
Featured Image Credit: ITV
The former X Factor judge shared on Good Morning Britain that her partner is worried the prescription-only medication's potential side effects.
“He’s scared that something is going to happen to me,” Sharon said.
“He says, ‘You’ve got skinny then something else is going to happen'. He’s always thinking about the downside — that it’s too good to be true.”
Ozempic is a brand name for semaglutide, a drug used to treat type 2 diabetes.
It’s administered as a once-weekly injection under the skin (subcutaneous injection) in the thigh, abdomen, or upper arm.
Common side effects of the weight loss jab include nausea and diarrhea, but studies indicate potential side effects are 'mild' and 'subside with time'.
Many celebrities have been accused of taking the medication for shedding a couple of extra pounds.
Sharon, who admitted to taking Ozempic earlier this year, said that she wanted to try it after being ‘fed up’ by her constant fluctuating weight.
“I thought, ‘I’ve tried everything, so I thought I might as well try it,’” she added.
But despite it successfully maintaining her lean physique, Sharon said she’s scared of younger women feeling coerced into taking it without understanding the consequences.
“It’s easy to say, ‘This is it. I can eat what I want and keep taking this injection',” she said.
“I think it needs to be in the hands of older people that totally understand that there can be side effects to this.”
During an interview with Piers Morgan, Sharon opened up more candidly about her Ozempic journey, admitting that she had taken it too far.
She confessed: "I didn’t want to go this thin. It just happened."
"You can’t stay on it forever. I’ve lost 42 pounds now, and it’s just enough,” she further explained.
The 71-year-old added that while she hasn't been throwing up per se, she often feels nauseous.
"You don’t throw up physically, but you have that feeling," she continued.
"I was about two to three weeks where I felt nauseous the whole time. You get very thirsty, and you don’t eat."